# SDR AMTA200300372

- Difficulty date: March 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT THREE EMERGENCY FLOOR LIGHTS OUT IN ZONE C.  RECONNECTED WIRING PER SWP 20-00-00 TEST GOOD.  (M)
